Journal article icon

Journal article

The l-component of the unipotent Albanese map

Abstract:
We prove a finiteness theorem for the local l ≠ p-component of the Qp -unipotent Albanese map for curves. As an application, we refine the non-abelian Selmer varieties arising in the study of global points and deduce thereby a new proof of Siegel’s theorem for affine curves over Q of genus one with Mordell–Weil rank at most one.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00208-007-0151-x

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Tamagawa, A More by this author
Publisher:
Springer-Verlag Publisher's website
Journal:
Mathematische Annalen Journal website
Volume:
340
Issue:
1
Pages:
223-235
Publication date:
2008
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:debfa65b-85aa-4877-96f7-40dc0f29c272
Source identifiers:
308904
Local pid:
pubs:308904

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP